Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 210, NWS Louisville, KY

May 27, 20174 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 5:59 PM CDT for 4 counties in Kentucky. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 5:59 PM CDT (22:59 UTC)
Expired
May 27, 2017, 6:30 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breckinridge County, KY, Grayson County, KY, Hardin County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:02 PM CDTHAIL 0.5Elizabethtown, KY
May 27, 6:06 PM CDTHAIL 0.75Clarkson, KY
May 27, 6:10 PM CDTHAIL 0.882 N Glendale, KYMULTIPLE REPORTS WITH PICTURES OF PENNY TO NICKEL SIZE HAIL IN HARDIN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

742 
WUUS53 KLMK 272259
SVRLMK
KYC027-085-093-123-272330-
/O.NEW.KLMK.SV.W.0210.170527T2259Z-170527T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
659 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Larue County in central Kentucky...
  Northeastern Grayson County in central Kentucky...
  Hardin County in central Kentucky...
  Southeastern Breckinridge County in central Kentucky...

* Until 730 PM EDT/630 PM CDT/

* At 659 PM EDT/559 PM CDT/, severe thunderstorms were located along
  a line extending from Elizabethtown to 6 miles northeast of
  Leitchfield, moving southeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Elizabethtown, Radcliff, Clarkson, New Haven, Sonora, Lyons, Rock
  Creek, Constantine, Saint Paul and Eastview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3781 8589 3770 8564 3769 8563 3770 8562
      3768 8559 3768 8560 3767 8559 3765 8560
      3742 8617 3764 8640
TIME...MOT...LOC 2259Z 301DEG 21KT 3772 8584 3756 8624 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
2 follow-up statements
611 
WWUS53 KLMK 272314
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
714 PM EDT SAT MAY 27 2017

KYC027-272324-
/O.CAN.KLMK.SV.W.0210.000000T0000Z-170527T2330Z/
Breckinridge KY-
714 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRECKINRIDGE
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for central Kentucky.

LAT...LON 3759 8629 3764 8625 3775 8591 3763 8565
      3742 8617 3759 8634
TIME...MOT...LOC 2314Z 301DEG 21KT 3768 8577 3753 8617 

$$

KYC085-093-123-272330-
/O.CON.KLMK.SV.W.0210.000000T0000Z-170527T2330Z/
Larue KY-Grayson KY-Hardin KY-
714 PM EDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
EDT/630 PM CDT/ FOR WEST CENTRAL LARUE...NORTHEASTERN GRAYSON AND
SOUTHERN HARDIN COUNTIES...

At 714 PM EDT/614 PM CDT/, severe thunderstorms were located along a
line extending from near Elizabethtown to 7 miles northeast of
Leitchfield, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Elizabethtown, Clarkson, Sonora, Rock Creek, Saint Paul, Eastview,
Flint Hill, Hansbrough, Addington Field Airport and Solway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 8629 3764 8625 3775 8591 3763 8565
      3742 8617 3759 8634
TIME...MOT...LOC 2314Z 301DEG 21KT 3768 8577 3753 8617 

HAIL...1.00IN
WIND...60MPH
 
$$

EBW
714 
WWUS53 KLMK 272328
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
728 PM EDT SAT MAY 27 2017

KYC085-093-123-272338-
/O.EXP.KLMK.SV.W.0210.000000T0000Z-170527T2330Z/
Larue KY-Grayson KY-Hardin KY-
728 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARUE...
NORTHEASTERN GRAYSON AND SOUTHERN HARDIN COUNTIES WILL EXPIRE AT 730
PM EDT/630 PM CDT/...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 1000 PM EDT/900
PM CDT/ for central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3759 8629 3764 8625 3775 8591 3763 8565
      3742 8617 3759 8634
TIME...MOT...LOC 2328Z 301DEG 21KT 3765 8571 3750 8611 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:31 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, May 27, 2:31 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

&&

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017

Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.

MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.

For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.

The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.

Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...EER
Long Term...EER
Aviation.......RAS
Hazardous weather outlook, May 27, 1:55 PM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
255 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082-
281900-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more hydro concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, and Carlisle
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Local storm report, May 27, 5:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             ROCKPORT                37.34N 86.99W
05/27/2017  M0.50 INCH       OHIO               KY   TRAINED SPOTTER

&&

SZAPPANOS
Special weather statement, May 27, 5:39 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
539 PM CDT SAT MAY 27 2017

KYZ064-074-076-077-272315-
Metcalf-Barren-Adair-Green-
539 PM CDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREEN...NORTHEASTERN
BARREN...NORTHERN METCALFE AND WEST CENTRAL ADAIR COUNTIES...

At 539 PM CDT, a strong thunderstorm was located 10 miles northwest
of Edmonton, moving east at 25 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Greensburg, Edmonton, Pickett, Portland, Little Barren, Node, Bliss,
Fry, Knob Lick and Grab.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3714 8586 3717 8578 3717 8575 3718 8569
      3720 8568 3729 8542 3724 8539 3724 8541
      3723 8541 3722 8538 3704 8531 3697 8580
TIME...MOT...LOC 2239Z 250DEG 24KT 3708 8574

EER
Local storm report, May 27, 5:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
05/27/2017  M1.00 INCH       TAYLOR             KY   LAW ENFORCEMENT

&&

SZAPPANOS
Local storm report, May 27, 5:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             DYER                    37.70N 86.23W
05/27/2017  M0.50 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 5:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             FLAHERTY                37.84N 86.07W
05/27/2017  M0.50 INCH       MEADE              KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 27, 5:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             FLAHERTY                37.84N 86.07W
05/27/2017  M0.50 INCH       MEADE              KY   TRAINED SPOTTER

0642 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
05/27/2017  M1.00 INCH       TAYLOR             KY   LAW ENFORCEMENT

0642 PM     HAIL             DYER                    37.70N 86.23W
05/27/2017  M0.50 INCH       BRECKINRIDGE       KY   TRAINED SPOTTER

0624 PM     HAIL             ROCKPORT                37.34N 86.99W
05/27/2017  M0.50 INCH       OHIO               KY   TRAINED SPOTTER

0610 PM     HAIL             1 NNW CAMPBELLSVILLE    37.36N 85.36W
05/27/2017  M1.00 INCH       TAYLOR             KY   EMERGENCY MNGR

0549 PM     HAIL             LEXINGTON               38.05N 84.46W
05/27/2017  M0.50 INCH       FAYETTE            KY   BROADCAST MEDIA

0545 PM     HAIL             VERSAILLES              38.06N 84.73W
05/27/2017  M0.50 INCH       WOODFORD           KY   TRAINED SPOTTER

0520 PM     HAIL             BRANCHVILLE             38.17N 86.58W
05/27/2017  M0.50 INCH       PERRY              IN   TRAINED SPOTTER

0510 PM     HAIL             BRANCHVILLE             38.17N 86.58W
05/27/2017  M0.50 INCH       PERRY              IN   TRAINED SPOTTER

0445 PM     HAIL             SAINT CROIX             38.24N 86.58W
05/27/2017  M0.50 INCH       PERRY              IN   TRAINED SPOTTER

0444 PM     HAIL             1 ESE SAINT CROIX       38.23N 86.57W
05/27/2017  E1.00 INCH       PERRY              IN   LAW ENFORCEMENT

            I-64 NEAR THE PERRY/CRAWFORD COUNTY LINE.
            REPORTED BY STATE POLICE.

0435 PM     HAIL             1 S ECKERTY             38.30N 86.62W
05/27/2017  E1.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

0423 PM     HAIL             WACO                    37.74N 84.15W
05/27/2017  M0.50 INCH       MADISON            KY   TRAINED SPOTTER

0419 PM     HAIL             STANFORD                37.53N 84.66W
05/27/2017  M0.50 INCH       LINCOLN            KY   TRAINED SPOTTER

0414 PM     HAIL             JUNCTION CITY           37.59N 84.79W
05/27/2017  M0.50 INCH       BOYLE              KY   TRAINED SPOTTER

0402 PM     HAIL             HARRODSBURG             37.77N 84.85W
05/27/2017  E0.88 INCH       MERCER             KY   BROADCAST MEDIA

0350 PM     HAIL             3 E TASWELL             38.34N 86.52W
05/27/2017  M1.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

0345 PM     HAIL             ENGLISH                 38.34N 86.46W
05/27/2017  M0.50 INCH       CRAWFORD           IN   TRAINED SPOTTER

0340 PM     HAIL             3 W DANVILLE            37.65N 84.83W
05/27/2017  E1.00 INCH       BOYLE              KY   BROADCAST MEDIA

0320 PM     HAIL             3 NNE NEWTON STEWART    38.44N 86.61W
05/27/2017  E0.75 INCH       ORANGE             IN   PUBLIC

0300 PM     HAIL             GREENSBURG              37.26N 85.49W
05/27/2017  M0.50 INCH       GREEN              KY   FIRE DEPT/RESCUE

1040 AM     HAIL             MORGANTOWN              37.22N 86.70W
05/27/2017  E0.88 INCH       BUTLER             KY   BROADCAST MEDIA

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:02 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more23 hr
May 27, 9:56 AM CDTSpecial Weather StatementLMKEdmonson34 min
May 27, 1:00 PM CDTSpecial Weather StatementLMKEdmonson, Grayson30 min
May 27, 1:16 PM CDTSpecial Weather StatementLMKHart44 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe35 min
May 27, 1:33 PM CDTSpecial Weather StatementLMKEdmonson12 min
May 27, 1:37 PM CDTSpecial Weather StatementLMKTaylor38 min
May 27, 1:46 PM CDTSpecial Weather StatementLMKJefferson44 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor28 min
May 27, 2:02 PM CDTSpecial Weather StatementLMKMarion43 min
May 27, 2:03 PM CDTSpecial Weather StatementLMKRussell27 min
May 27, 2:15 PM CDTSpecial Weather StatementLMKTaylor30 min
May 27, 2:27 PM CDTSpecial Weather StatementLMKShelby33 min
May 27, 2:32 PM CDTSpecial Weather StatementLMKBoyle43 min
May 27, 2:37 PM CDTSpecial Weather StatementLMKCasey, Lincoln38 min
May 27, 2:46 PM CDTSpecial Weather StatementLMKCasey29 min
May 27, 3:00 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
May 27, 3:04 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln26 min
May 27, 3:07 PM CDTSpecial Weather StatementLMKMadison23 min
May 27, 3:12 PM CDTSpecial Weather StatementLMKCasey, Lincoln33 min
May 27, 3:14 PM CDTSevere Thunderstorm WarningLMKMadison16 min
May 27, 3:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
May 27, 3:37 PM CDTSpecial Weather StatementLMKClark, Madison23 min
May 27, 4:16 PM CDTSpecial Weather StatementLMKWoodford29 min
May 27, 4:16 PM CDTSevere Thunderstorm WarningLMKMeade29 min
May 27, 4:27 PM CDTSpecial Weather StatementLMKHardin, Larue33 min
May 27, 4:36 PM CDTSpecial Weather StatementLMKFayette24 min
May 27, 4:41 PM CDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
May 27, 4:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade32 min
May 27, 4:49 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor26 min
May 27, 5:20 PM CDTSpecial Weather StatementLMKHardin25 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor24 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue24 min
May 27, 5:39 PM CDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 6:05 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe25 min
May 27, 6:07 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio38 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor35 min
May 27, 6:16 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Taylor29 min
May 27, 6:18 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue27 min
May 27, 6:26 PM CDTFlash Flood Warning EmergencyLMKCasey, Taylor4 hr
May 27, 6:29 PM CDTSevere Thunderstorm WarningLMKLogan16 min
May 27, 6:32 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Monroe28 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio25 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell35 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln31 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.